標題: Waiting time distribution for the M/M/m queue
作者: Chan, WC
Lin, YB
資訊工程學系
Department of Computer Science
公開日期: 1-Jun-2003
摘要: A novel method is presented for the calculation of the waiting time distribution function for the M/M/m queue. It is shown that the conditional waiting time obeys an Erlang distribution with rate mmu, where mu is the service rate of a server. An explicit closed form solution is obtained by means of the probability density function of the Erlang distribution. The derivation of the result proved to be very simple. The significance of Khintchine's method and its close relation to the proposed method is pointed out. It is also shown that the waiting time distribution can be obtained from Takacs's waiting time distribution for the G/M/m queue as a special case. This reveals some insight into the significance of Takacs's more general, but rather complex, result.
URI: http://dx.doi.org/10.1049/ip-com:20030274
http://hdl.handle.net/11536/27833
ISSN: 1350-2425
DOI: 10.1049/ip-com:20030274
期刊: IEE PROCEEDINGS-COMMUNICATIONS
Volume: 150
Issue: 3
起始頁: 159
結束頁: 162
Appears in Collections:Articles


Files in This Item:

  1. 000184185900004.pdf